Matrix Theory over DGC Numbers


GÜRSES N., ŞENTÜRK G. Y.

JOURNAL OF SCIENCE AND ARTS, vol.23, no.1, pp.209-228, 2023 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.46939/j.sci.arts-23.1-a17
  • Journal Name: JOURNAL OF SCIENCE AND ARTS
  • Page Numbers: pp.209-228
  • Keywords: dual-generalized complex number, matrices over special rings, eigenvalues and eigenvectors, fundamental matrix
  • Yıldız Technical University Affiliated: No